advertisement
Question
Posted by: Silly | 2009/06/01

Yasmin-bleeding

i' ve been on yasmin for the past three weeks, have been bleeding for the past eight days and i am only on the second inactive pill, i' ve never had a period for more than 5 days. is this break through bleeding still or should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably breakthrough bleeding, but give your body some time to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement